Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Vaginal discomfort after inserting contraceptive bar and having three different pills

Hi. April 2010 i had the contriceptive bar inserted and bled for quie a few months. Since then ive been on three different types of pill and this one has actually stoped the bleeding . but now im suffering alot of vaginal discomfort, my clit has been very sore as well as the base of my vagina and the last time i climaxed in intercourse it was very painful for my abdomen area, or my womb and its like that alot now even when i dont involve myself in intercourse, my womb is still very sore and its been lke this for about 2 or 3 weeks now. Any ideas? note: ive only ever been with one sexual partner and still am. i was also wondring could it be cervical or womb erosion?
Asked On : Sun, 11 Mar 2012
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Thank for asking to HCM
I can understand this, you need to remove the device that you have put in for contraceptive purpose this might have cause the infection, if I would be your doctor then I would treat this condition with the following drugs
1) cap Amoxicillin 500 mg three times in day
2) Tab Ibuprofen 400mg three times in day
once the device is out then no need to worry about this, hope this information helps you have good day.
Answered: Fri, 21 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor